Search Results

Filter
  • 1-10 of  74 results for ""AXIOMS""
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

Axioms of invariance for TU-games.

  • Source: International Journal of Game Theory. Nov2015, Vol. 44 Issue 4, p891-902. 12p.

Record details

×
Academic Journal

An axiomatization of the nucleolus of assignment markets.

  • Source: International Journal of Game Theory. Feb2015, Vol. 44 Issue 1, p1-15. 15p. 2 Graphs.

Record details

×
Academic Journal

Translation invariance when utility streams are infinite and unbounded.

  • Source: International Journal of Economic Theory. Dec2011, Vol. 7 Issue 4, p317-329. 13p.

Record details

×
Academic Journal

On new characterizations of the Owen value.

  • Source: Operations Research Letters. Jul2016, Vol. 44 Issue 4, p491-494. 4p.

Record details

×
Academic Journal

RISK MEASURES AND CAPITAL REQUIREMENTS FOR PROCESSES.

  • Source: Mathematical Finance. Oct2006, Vol. 16 Issue 4, p589-612. 24p. 2 Charts.

Record details

×
Academic Journal

Excess invariance and shortfall risk measures

  • Source: Operations Research Letters. Jan2013, Vol. 41 Issue 1, p47-53. 7p.

Record details

×
Periodical

Multiset topologies induced by multiset relations

  • Source: Information Sciences. Apr2012, Vol. 188, p298-313. 16p.

Record details

×
  • 1-10 of  74 results for ""AXIOMS""